# SDR AALA20120319007

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 100,042 hours, 16,173 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON HORIZONTAL STIFFENER CRACKED JUST OUTBOARD OF FRAME CHORD AT STATION 285.  REPLACED STIFFENER PER SRM 51-40-02.
